Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spread and local properties

Author: Basil Coutant
Journal: Proc. Amer. Math. Soc. 112 (1991), 893-898
MSC: Primary 54A25; Secondary 03E50
MathSciNet review: 1045132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A technique for combining the spread of a space and several local properties is exploited to obtain decompositions of a space and cardinal function bounds on the size and weight. It is shown that a locally countable set is the union of $ {\omega _1}$ discrete sets and that under $ MA\left( {{\omega _1}} \right)$ the weight of a manifold is equal to its spread.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 03E50

Retrieve articles in all journals with MSC: 54A25, 03E50

Additional Information

PII: S 0002-9939(1991)1045132-7
Keywords: Cardinality of a space, locally countable, locally second countable, nonmetrizable manifolds, spread, $ S/L$-spaces, weight of a space
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia